# SDR CA980602035

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130058
- Condition: Seized
- Location: Pedal
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT REPORTED RIGHT HAND PEDAL WOULD NOT GO BEYOND NEUTRAL POSITION AND LEFT PEDAL LIMITED TRAVEL.  FLEXIBLE CABLE PARTLY SEIZED.
